Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 34, NWS Fort Worth, TX

May 8, 2015Stephens County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 8, 2015, 11:49 PM CDT for Stephens County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2015, 11:49 PM CDT (04:49 UTC)
Expired
May 9, 2015, 2:45 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 39 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 1:36 AM CDTFLASH FLOOD3 E Breckenridge, TXHWY 180 EAST OF BRECKENRIDGE PARTIALLY CLOSED DUE TO WATER ON THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 107 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1762 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
2.1
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WGUS54 KFWD 090449
FFWFWD
TXC429-090745-
/O.NEW.KFWD.FF.W.0034.150509T0449Z-150509T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1149 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  STEPHENS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 245 AM CDT
    
* AT 1146 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN MOVING EAST AT 30 MPH ACROSS THE WARNED AREA. THE HEAVY 
  RAIN EXTENDED FROM AROUND BRECKENRIDGE AND OVER THE WESTERN AND 
  SOUTHWESTERN PORTION OF THE COUNTY. SOME FLASH FLOODING AND 
  FLOODING IS ON GOING AND THIS ADDITIONAL HEAVY RAIN WILL LIKELY 
  CAUSE MORE FLASH FLOODING AND FLOODING PROBLEMS INTO THE LATE 
  NIGHT HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BRECKENRIDGE...NECESSITY AND GUNSIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3282 9909 3287 9858 3253 9858 3252 9910

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 11:39 PM CDT, 10 minutes earlier.

Area forecast discussion, May 8, 11:39 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CDT FRI MAY 8 2015

.AVIATION...
/06Z TAFS/

WE ARE STILL WATCHING ISOLATED TO SCATTERED...STRONG TO SEVERE
STORMS CONTINUING ALONG AND NORTH OF I-20. THIS ACTIVITY 'MAY'
AFFECT DFW AIRPORTS BETWEEN MIDNIGHT AND SUNRISE...THOUGH HIGH RES
MODELS HAVE REALLY STRUGGLED THE PAST 72 HRS WITH EVOLUTION AND
TIMING. I DID REMOVE THE TEMPO GROUP FOR -TSRA AROUND MIDNIGHT...
SINCE STORMS ARE A GOOD 2-3 HRS AWAY NEAR KBKD AND K0F2.

ANOTHER HOUR OR TWO OF VFR CIGS WILL PREVAIL...BEFORE MVFR CIGS
RETURN AND REMAIN THROUGH MUCH OF THE MORNING SATURDAY. VFR
CONDITIONS WILL RETURN SATURDAY AFTERNOON. OTHERWISE...SOUTH-
SOUTHEAST WINDS WILL PREVAIL AT 10-15 KTS...WITH OCCASIONAL HIGHER
GUSTS. GUSTS MAY BE VARIABLE IN AND NEAR STORMS.

05/

&&

.UPDATE...
CANCELING COUNTIES OF TARRANT...DALLAS...COLLINS...ROCKWALL...
FANNIN AND HUNT FROM TORNADO WATCH 146.  75

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT FRI MAY 8 2015/
THE ATMOSPHERE ACROSS NORTH TEXAS THIS AFTERNOON WAS MOIST AND
UNSTABLE AS PER THE 18Z FWD SOUNDING. THIS SOUNDING ALSO INDICATED
THAT A CAP OF WARM AIR WAS STILL IN PLACE ACROSS THE REGION. WE
EXPECT THE CAP TO BREAK IN THE NEXT FEW HOURS WITH SOME ADDITIONAL
SURFACE HEATING. SCATTERED STORMS SHOULD DEVELOP THROUGH THE
EVENING AS A SHORT WAVE EMBEDDED IN SOUTHWEST FLOW ALOFT
TRANSLATES ACROSS THE REGION. WE ALSO EXPECT STORMS ACROSS WEST
TEXAS TO BUILD SOUTHWARD IN A LINE AS THE MOVE NORTHEAST. THESE
STORMS WILL HAVE A POTENTIAL TO IMPACT THE NORTHWEST ZONES
THROUGH THE EVENING. ALL STORMS THAT DEVELOP THIS AFTERNOON AND
TONIGHT WILL HAVE A POTENTIAL TO BECOME SEVERE. THERE IS ALSO A
THREAT FOR TORNADOES THIS AFTERNOON/EVENING...ESPECIALLY ACROSS
THE NORTHWEST ZONES WHERE LOW LEVEL SHEAR IS MOST FAVORABLE. ALL
STORMS WILL ALSO BE EFFICIENT RAIN MAKERS AND MAY PRODUCE SOME
FLOODING...ESPECIALLY ACROSS THE NORTHERN ZONES WHERE HEAVY RAIN
FELL ON THURSDAY. THEREFORE...WE WILL KEEP THE FLASH FLOOD WATCH
IN EFFECT THROUGH THE OVERNIGHT HOURS TONIGHT.

THE UPPER LOW THAT IS CURRENT LOCATED OVER SOUTHERN CALIFORNIA
WILL MOVE EAST TO THE FOUR CORNERS REGION BY SATURDAY MORNING.
NORTH TEXAS MAY INITIALLY START OUT THE MORNING WITH LARGE SCALE
SUBSIDENCE BEHIND THE EXITING SHORT WAVE. HOWEVER...THE ATMOSPHERE
SHOULD RECOVER THROUGH THE DAY AND ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP. STORMS ON SATURDAY WILL
ALSO HAVE THE POTENTIAL TO BECOME SEVERE DUE TO REMAINING MOISTURE...
INSTABILITY AND SHEAR. IT IS DIFFICULT TO SAY WHERE THE BEST
STORM COVERAGE WILL BE ON SATURDAY SINCE IT WILL LARGELY HINGE ON
WHAT HAPPENS OVERNIGHT TONIGHT. HOWEVER...THE BEST LARGE SCALE
FORCING AND INSTABILITY SHOULD RESIDE ACROSS THE NORTHWEST HALF OF
THE CWA.

THE UPPER LOW IS PROGGED TO LIFT ACROSS THE CENTRAL AND NORTHERN
HIGH PLAINS SATURDAY NIGHT AND SUNDAY WHICH WILL ALLOW A PRE-
FRONTAL TROUGH AND COLD FRONT TO ENTER INTO THE STATE. THE SURFACE
TROUGH/DRY LINE SHOULD MOVE INTO THE WESTERN ZONES DURING THE DAY
SUNDAY AND BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. STORMS
SHOULD BECOME ORIENTED ALONG THIS SURFACE BOUNDARY AND HAVE A GOOD
POTENTIAL TO PRODUCE HEAVY RAINFALL. SEVERE STORMS WILL ALSO BE
POSSIBLE. WE WILL ALLOW LATER SHIFTS TO ASSESS THE NEED FOR A
FLASH FLOOD WATCH FOR SUNDAY BASED ON WHERE THE HEAVIEST RAINFALL
OCCURS TONIGHT AND SATURDAY.

THE UPPER LEVEL TROUGH AXIS SHOULD FINALLY MOVE EAST OF THE REGION
SUNDAY NIGHT/MONDAY AND ALLOW A COLD FRONT TO MOVE THROUGH NORTH
TEXAS. RAIN CHANCES WILL DECREASE FROM NORTH TO SOUTH THROUGH THE
DAY MONDAY AS DRIER AIR WORKS IN FROM THE CENTRAL PLAINS.

MODELS CONTINUE TO STALL THE COLD FRONT ACROSS THE HILL COUNTRY
MONDAY NIGHT AND LEAVE IT NEARLY STATIONARY THROUGH TUESDAY. LIFT
OVER THE FRONT WILL KEEP SOME GOOD RAIN/STORM CHANCES IN THE
SOUTHERN ZONES MONDAY NIGHT THROUGH TUESDAY NIGHT. THE FRONT IS
PROGGED TO LIFT NORTHWEST ON WEDNESDAY IN RESPONSE TO ANOTHER
DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. THIS SYSTEM SHOULD
BRING ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO NORTH TEXAS
THROUGH THE END OF THE WEEK.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  81  70  82  65 /  50  60  60  80  70
WACO, TX              70  83  69  81  67 /  50  50  50  70  70
PARIS, TX             69  79  70  80  65 /  50  50  60  80  70
DENTON, TX            69  78  69  77  59 /  70  60  60  80  70
MCKINNEY, TX          70  80  68  82  64 /  50  60  60  80  70
DALLAS, TX            72  80  71  82  67 /  50  60  60  80  70
TERRELL, TX           71  81  70  84  69 /  30  50  60  80  70
CORSICANA, TX         71  83  72  83  68 /  30  50  40  70  70
TEMPLE, TX            71  84  71  83  70 /  50  50  40  70  70
MINERAL WELLS, TX     68  81  70  78  61 /  80  60  60  70  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 5 AM CDT SATURDAY FOR TXZ091>095-100>104-
115-116.

AREAL FLOOD ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR TXZ145-159-
161.

&&

05/75
Hazardous weather outlook, May 8, 11:37 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 PM CDT FRI MAY 8 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100445-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1137 PM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT ACROSS PORTIONS
OF NORTH TEXAS. THE MAIN THREATS WILL BE LARGE HAIL...HEAVY
RAINFALL...DANGEROUS LIGHTNING AND GUSTY WINDS. THE THREAT FOR
FLASH FLOODING WILL BE GREATEST ALONG AND NORTH OF I-20 TO THE RED
RIVER WHERE GROUNDS ARE ALREADY SATURATED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
SATURDAY THROUGH THURSDAY WITH THE BEST CHANCES FOR SEVERE
THUNDERSTORMS OCCURRING ON SATURDAY AND SUNDAY.

SEVERE WEATHER IS EXPECTED BOTH SATURDAY AND SUNDAY ACROSS MUCH OF
NORTH TEXAS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...FLASH
FLOODING WILL ALSO BE POSSIBLE DURING THIS TIME.

SEVERE WEATHER CHANCES DIMINISH HEADED INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS NORTH AND CENTRAL TEXAS
THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 8, 8:02 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             8 W GRAHAM              33.10N  98.74W
05/08/2015  E1.75 INCH       YOUNG              TX   EMERGENCY MNGR

            GLF BALL HAIL 8 W OF GRAHAM ON FM 3109
Local storm report, May 8, 9:24 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             3 NW BRECKENRIDGE       32.78N  98.94W
05/08/2015  E1.50 INCH       STEPHENS           TX   EMERGENCY MNGR

            PING PONG SIZE HAIL ON THE EAST SIDE OF HUBBARD CREEK
            LAKE.
Special weather statement, May 8, 9:57 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT FRI MAY 8 2015

TXZ102-090345-
WISE TX-
957 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WISE COUNTY UNTIL 1045
PM CDT...

AT 956 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHICO...OR NEAR BRIDGEPORT...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS UP TO 30 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT...ALVORD...CHICO...RUNAWAY BAY AND LAKE
BRIDGEPORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3342 9740 3328 9744 3313 9783 3330 9792
      3342 9764
TIME...MOT...LOC 0256Z 246DEG 30KT 3325 9780

15-BAIN
Special weather statement, May 8, 10:01 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CDT FRI MAY 8 2015

TXZ092-093-090345-
GRAYSON TX-COOKE TX-
1001 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAYSON AND
NORTHEASTERN COOKE COUNTIES UNTIL 1045 PM CDT...

AT 1000 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF CALLISBURG...OR 10 MILES SOUTHEAST OF MARIETTA...
MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CALLISBURG AND SOUTHWESTERN LAKE TEXOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3387 9689 3385 9686 3385 9684 3387 9684
      3386 9678 3382 9676 3383 9673 3381 9671
      3366 9700 3378 9709 3385 9709 3386 9706
      3384 9703 3389 9698 3395 9700 3396 9698
      3394 9697 3396 9691
TIME...MOT...LOC 0300Z 235DEG 51KT 3382 9700

15-BAIN
Local storm report, May 8, 10:15 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1015 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      NOCONA                  33.78N  97.73W
05/08/2015                   MONTAGUE           TX   BROADCAST MEDIA

            EXTENSIVE FLASH FLOODING AND FLOODING ACROSS MUCH OF
            MONTAGUE COUNTY PER 10 PM NEWS VIDEO.
Special weather statement, May 8, 11:47 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 PM CDT FRI MAY 8 2015

TXZ094-095-090530-
LAMAR TX-FANNIN TX-
1147 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMAR AND NORTHERN
FANNIN COUNTIES UNTIL 1230 AM CDT...

AT 1147 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF HONEY GROVE...OR 17 MILES WEST OF PARIS...MOVING
NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONEY GROVE AND RAVENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3393 9556 3388 9554 3389 9551 3387 9544
      3359 9582 3366 9627 3374 9623 3377 9617
      3384 9615 3386 9603 3384 9602 3387 9600
      3386 9595 3389 9594 3384 9584 3386 9581
      3384 9577 3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 0447Z 226DEG 40KT 3374 9584

15-BAIN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:05 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
May 8, 7:05 PM CDTTornado WarningFWDYoung43 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningFWDJack39 min
May 8, 7:10 PM CDTTornado WarningFWDMontague50 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningFWDStephens, Young58 min
May 8, 7:30 PM CDTSevere Thunderstorm WarningFWDMontague60 min
May 8, 7:38 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Navarro3 hr
May 8, 7:44 PM CDTFlash Flood WarningFWDYoung3 hr
May 8, 7:48 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young57 min
May 8, 7:54 PM CDTTornado WarningFWDMontague15 min
May 8, 8:28 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 8, 8:35 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young59 min
May 8, 8:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 8, 9:34 PM CDTFlash Flood WarningFWDCooke3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young62 min
May 8, 9:57 PM CDTSpecial Weather StatementFWDWise48 min
May 8, 10:07 PM CDTAreal Flood WarningFWDMontague3 hr
May 8, 10:25 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young26 min
May 8, 10:32 PM CDTAreal Flood WarningFWDCooke3 hr
May 8, 10:33 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 8, 10:36 PM CDTAreal Flood WarningFWDYoung3 hr
May 8, 10:43 PM CDTSevere Thunderstorm WarningFWDStephens62 min
May 8, 11:43 PM CDTSevere Thunderstorm WarningFWDStephens47 min
May 8, 11:47 PM CDTSpecial Weather StatementFWDLamar43 min
May 9, 12:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto39 min
May 9, 3:08 AM CDTAreal Flood WarningFWDStephens6 hr
May 9, 5:46 AM CDTSpecial Weather StatementFWDYoung44 min
May 9, 6:30 AM CDTSevere Thunderstorm WarningFWDYoung35 min
May 9, 6:43 AM CDTSpecial Weather StatementFWDJack47 min
May 9, 6:54 AM CDTSevere Thunderstorm WarningFWDJack50 min
May 9, 7:37 AM CDTSpecial Weather StatementFWDMontague38 min
May 9, 8:09 AM CDTSpecial Weather StatementFWDMontague51 min
May 9, 8:33 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 9, 8:37 AM CDTRiver Flood WarningFWDHunt44 hr
May 9, 9:07 AM CDTSpecial Weather StatementFWDWise23 min
May 9, 9:14 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 9, 9:20 AM CDTRiver Flood WarningFWDYoung28 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDDallas27 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDCollin3 days
May 9, 9:37 AM CDTRiver Flood WarningFWDHenderson, Navarro5 days
May 9, 9:49 AM CDTSpecial Weather StatementFWDDenton41 min
May 9, 10:06 AM CDTAreal Flood AdvisoryFWDCooke, Denton114 min
May 9, 10:23 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson67 min
May 9, 10:26 AM CDTFlash Flood WarningFWDCollin, Cooke, Denton, Grayson6 hr
May 9, 10:31 AM CDTAreal Flood WarningFWDWise119 min
May 9, 11:44 AM CDTSpecial Weather StatementFWDFannin61 min
May 9, 12:11 PM CDTFlash Flood WarningFWDFannin3 hr
May 9, 12:19 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 9, 12:25 PM CDTAreal Flood WarningFWDWise3 hr
May 9, 12:45 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar45 min
May 9, 1:19 PM CDTSpecial Weather StatementFWDGrayson26 min
May 9, 1:41 PM CDTSpecial Weather StatementFWDGrayson34 min
May 9, 1:49 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
May 9, 2:06 PM CDTSpecial Weather StatementFWDGrayson39 min
May 9, 2:35 PM CDTAreal Flood AdvisoryFWDLamar115 min
May 9, 3:14 PM CDTAreal Flood WarningFWDFannin3 hr
May 9, 3:18 PM CDTAreal Flood AdvisoryFWDWise117 min
May 9, 3:22 PM CDTRiver Flood WarningFWDCollin51 hr
May 9, 3:22 PM CDTRiver Flood WarningFWDDenton17 hr
May 9, 3:44 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens61 min
May 9, 4:26 PM CDTAreal Flood WarningFWDLamar3 hr
May 9, 4:28 PM CDTTornado WarningFWDEastland47 min
May 9, 4:34 PM CDTAreal Flood WarningFWDCollin, Denton3 hr
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDYoung64 min
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
May 9, 4:46 PM CDTTornado Warning Tornado observedFWDEastland29 min
May 9, 4:47 PM CDTSpecial Weather StatementFWDCooke43 min
May 9, 4:55 PM CDTTornado Warning Tornado observedFWDCooke35 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson55 min
May 9, 5:28 PM CDTTornado WarningFWDDelta, Hopkins, Lamar20 min
May 9, 5:39 PM CDTFlash Flood WarningFWDEastland6 hr
May 9, 5:42 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 9, 5:42 PM CDTTornado WarningFWDEastland33 min
May 9, 5:42 PM CDTTornado WarningFWDCooke22 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningFWDEastland61 min
May 9, 5:58 PM CDTTornado WarningFWDYoung32 min
May 9, 5:59 PM CDTFlash Flood WarningFWDYoung2 hr
May 9, 6:06 PM CDTTornado WarningFWDGrayson24 min
May 9, 6:09 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto66 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.